Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On centralizers of involutions


Author: Marcel Herzog
Journal: Proc. Amer. Math. Soc. 22 (1969), 170-174
MSC: Primary 20.25
DOI: https://doi.org/10.1090/S0002-9939-1969-0244365-5
MathSciNet review: 0244365
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Brauer and K. A. Fowler, On groups of even order, Ann. of Math. 44 (1943), 57-79. MR 0008237 (4:266h)
  • [2] W. Feit and J. G. Thompson, Finite groups which contain a self-centralizing subgroup of order 3, Nagoya Math. J. 21 (1962), 185-197. MR 0142623 (26:192)
  • [3] G. Glauberman, Central elements in core-free groups, J. Algebra 4 (1966), 403-420. MR 0202822 (34:2681)
  • [4] D. Gorenstein, Finite groups, Harper and Row, New York, 1968. MR 0231903 (38:229)
  • [5] D. Gorenstein and J. H. Walter, The characterization of finite groups with dihedral Sylow 2-subgroups. I, II, III, J. Algebra 2 (1965), 85-151, 218-270, 334-393. MR 0177032 (31:1297a)
  • [6] M. Suzuki, On finite groups containing an element of order four which commutes only with its powers, Illinois J. Math. 3 (1959), 255-271. MR 0104733 (21:3486)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.25

Retrieve articles in all journals with MSC: 20.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244365-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society